# SDR DALA2025041102811

- Difficulty date: April 7, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 73,554 hours, 28,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0900746) AFT CABIN FLOOR STRUCTURE, CORROSION ON TOP OF INTERCOSTAL STA 945 LBL 24. REMOVED AND INSTALLED NEW FLOOR SUPPORT STRUCTURE IAW B737 SRM 51-40-02.
